# SDR DL72S951315

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN TO RIB ATTACH ANGLE CRACKED BETWEEN RIBS NR 7 AND NR 8.  REPAIRED PER SRM 57-54-0.  DURING SHOP INSPECTION, OF NR 7 L/E SLAT.
